Skip to main content
Skip to main navigation menu
Skip to site footer
Mathematical notes of NEFU
Vol 23 No 1 (2016)
Nonlocal problems with integral conditions for Boussinesq equation
Alsykova Ayuna A.
Isomorphism of spaces of traces of vector functions in spaces of L. N. Slobodetskii
Anosov Victor P.
Solvability of conjugate problems for quasiparabolic equations of third order
Atlasova Elena I.
Symmetry analysis and exact solutions for a nonlinear model of the financial markets theory
Dyshaev Mikhail M., Fedorov Vladimir E.
Tight description of 4-paths in 3-polytopes with minimum degree 5
Ivanova Anna O.
The structure of neighborhoods of 5-vertices in normal plane maps with minimum degree 5
Nikiforov Dmitrii V.
On the first problem for the degenerate parabolic equations with changing time direction
Petrushko Igor M., Petrushko Maksim I.
On the solvability of boundary value problems for multidimensional parabolic equations of fourth order with nonlocal boundary condition of integral form
Popov Nikolay S.
On the hierarchy of thin delaminated inclusions in elastic bodies
Khludnev Aleksandr M., Popova Tatiana S.
On convergence of D-Limits
Chernikov Pavel V.
Make a Submission
M. K. Ammosov North-Eastern federal university